# SDR DALA1101259864

- Difficulty date: January 6, 2011
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR1 ENGINE PYLON APRON LOWER FRAME JUST AFT OF FWD MOUNT CRACKED.  REMOVED FASTENERS AND SEVERAL PARTS TO GAIN ACCESS.  CUT-OUT SECTION OF FRAME THAT WAS CRACKED. NDT TO VERIFY THAT DAMAGED WAS REMOVED.  FABRICATED FORMER AND SPLICES IAW SRM 51-70-5.  INSTALLED IAW SRM 51-70-5.  REQUIRED INSP COMPLETED.
